A property of primitive Pythagorean triples

Joardar, Bodhideep (2017) A property of primitive Pythagorean triples. At Right Angles, 6 (2). pp. 67-68. ISSN 2582-1873

Text - Published Version
Download (422kB) | Preview


Student Corner – Featuring articles written by students.

Item Type: Articles in APF Magazines
Authors: Joardar, Bodhideep
Document Language:
Uncontrolled Keywords: Pythagorean triple, Primitive, Divisibility, Modulus, Proof
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
URI: http://publications.azimpremjiuniversity.edu.in/id/eprint/1349
Publisher URL: http://apfstatic.s3.ap-south-1.amazonaws.com/s3fs-...

Actions (login required)

View Item View Item